Oscillation of difference equations
Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 25-32
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_65_1_25_32,
author = {B. Lalli and B. Zhang},
title = {Oscillation of difference equations},
journal = {Colloquium Mathematicum},
pages = {25--32},
year = {1993},
volume = {65},
number = {1},
doi = {10.4064/cm-65-1-25-32},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-25-32/}
}
B. Lalli; B. Zhang. Oscillation of difference equations. Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 25-32. doi: 10.4064/cm-65-1-25-32
Cité par Sources :